Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3979

Title: Hilbert series of modules of GK-dimension two over elliptic algebras
Authors: DE NAEGHEL, Koen
Issue Date: 2007
Citation: JOURNAL OF ALGEBRA, 311(2). p. 635-664
Abstract: We characterize the Hilbert functions and minimal resolutions of (critical) Cohen-Macaulay graded right modules of Gelfand-Kirillov dimension two over generic quadratic and cubic three-dimensional Artin-Schelter regular algebras. See also [Y. Berest, G. Wilson, Ideal classes of the Weyl algebra and non-commutative projective geometry (with an appendix by Michel VAN DEN BERGH), Int. Math. Res. Not. 2002 (26) (2002) 1347-1396; L. Le Bruyn, Moduli spaces for right ideals of the Weyl algebra, J. Algebra 172 (1995) 32-48; T.A. Nevins, J.T. Stafford, Sklyanin algebras and Hilbert schemes of points, math.AG/0310045, 2003. [8,14,15]].
Notes: Hasselt Univ, Dept WNI, B-3590 Diepenbeek, Belgium.DE NAEGHEL, K, Hasselt Univ, Dept WNI, Agoralaan Gebouw D, B-3590 Diepenbeek, Belgium.koendenaeghel@hotmail.com
URI: http://hdl.handle.net/1942/3979
DOI: 10.1016/j.jalgebra.2006.11.024
ISI #: 000246345300010
ISSN: 0021-8693
Category: A1
Type: Journal Contribution
Validation: ecoom, 2008
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.